# SDR 9716201155

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins Connector
- Condition: Broken
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 INS FAILED WITH THE NR 3 INS ON MEL.  FLIGHT RETURNED TO MSP.  MAINTENANCE REPAIRED CANNON PLUGS ON BOTH NR 2 AND NR 3 INS SYSTEMS.
